Discussions By Condition: Thyroid conditions

Why would my clitories pain has got worse after my thyroid surgery?

Posted In: Thyroid conditions 1 Replies
  • Posted By: deborah bush
  • September 26, 2007
  • 09:26 PM

I called my surgeon office yesterday for the girl to ask the doctor about my pain. I am not sleeping as well as I was. But I do not know what to do!!:confused:

Reply Flag this Discussion

1 Replies:

  • Could you be any more vague? I know it's not easy to talk about some topics here on a public forum, however I am not sure what you are referring to.What I think you're talking about it pain in your clitoris. If so you may have another condition which low thyroid hormone worsens. My suggestion is to see your GYN about this. If it is a skin condition see a dermatologist.There is one skin condition which low thyroid hormone worsens called Lichen Sclerosis. It needs to be diagnosed by a dermatologist. They prescribe medications which practically, at least for me, eradicate the condition and pain.Good luck.
    Anonymous 42789 Replies
    • November 5, 2007
    • 09:23 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.